zbMATH — the first resource for mathematics

On estimates of functionals in some classes of functions with positive real part. (English) Zbl 0890.30009
Let \(\mathcal {P}\) denote the well-known class of functions of the form \(p(z)=1+q_1z+\dots +q_n z^n+\dots \) holomorphic in the unit disc \(\mathbb{D}\) with \( \text{Re } p(z)>0\) in \(\mathbb{D}\). The subclasses \(\mathcal {P}(B,b,\alpha ;F)\) and \(\mathcal {P}(B,b,\alpha )\) of the class \(\mathcal P\) are studied. For \(\mathcal P(B,b,\alpha ;F)\) the set of values of the \(k\)th coefficient, \(k=1,2,\dots \), is described in the case \(F=F_n=\bigcup _{k=1}^n F_n^k\), \(n=1,2,\dots \), where \(F_n^k= \{z\in \mathbb{T}: z=e^{\frac {2k\pi {i}}{n}} e^{\rho i}\), \(-\frac {\alpha \pi }n\leq \rho \leq \frac {\alpha \pi }n\}\), \(\mathbb{T}\) – unit circle. In \(\mathcal P(B,b,\alpha )\), the set of values of the \(k\)th coefficient is described, the sharp two-sided estimates of \( \text{Re }p(z)\) and \( \text{Im } p(z)\) in a given point \(z\in \mathbb{D}\) are found and the non-compactness of \(\mathcal P(B,b,\alpha )\) in the topology given by uniform convergence on compact subsets of \(\mathbb{D}\) is proved.
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: EuDML
[1] FUKA J.-JAKUBOWSKI Z. J.: On certain subclasses of bounded univalent functions. Ann. Polon. Math. 55 (1991), 109-115; Proc. of the Xl-th Instructional Conference on the Theory of Extremal Problems (Polish), Lodz, 1990, 20-27. · Zbl 0755.30023
[2] FUKA J.-JAKUBOWSKI Z. J.: A certain class of Caratheodory functions defined by conditions on the unit circle. Current Topics in Analytic Function Theory (H. M. Srivastava, Shigeyoshi Owa, World Scientific Publishing Company, Singapore, 1992,pp. 94-105; Proc. of the V-th Intern. Conf. on Complex Analysis, Varna, September 15-21, 1991, p. 11; Proc. of the XHI-th Instr. Conf. on the Theory of Extremal Problems (Polish),Lodz, 1992, 9-13. · Zbl 0987.30504
[3] FUKA J.-JAKUBOWSKI Z. J.: On extreme points of some subclasses of Caratheodory functions. Czechoslovak Academy of Sci, Math. Inst., Preprint 72 (1992), 1-9. · Zbl 0804.30029
[4] FUKA J.-JAKUBOWSKI Z. J.: On some applications of harmonic measure in the geometric theory of analytic functions. Math. Bohem. 119 (1994), 57-74. · Zbl 0805.30010
[5] GOODMAN A. W.: Univalent Functions. Mariner Publ. Comp., Tampa, 1983. · Zbl 1041.30501
[6] GARNETT J. B.: Bounded Analytic Functions. Academic Press, New York, 1981. · Zbl 0469.30024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.